MathSciNet Relay Station
MathSciNet bibliographic data
MR2389945 (2009d:92054) 92D30 (34K60)
Alexander, Murray E.; Moghadas, Seyed M.; Röst, Gergely; Wu, Jianhong A delay differential model for pandemic influenza with antiviral treatment. Bull. Math. Biol. 70 (2008), no. 2, 382–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement